Translator Disclaimer
February 2013 Laurent decomposition for harmonic and biharmonic functions in an infinite network
Madhu VENKATARAMAN
Hokkaido Math. J. 42(3): 345-356 (February 2013). DOI: 10.14492/hokmj/1384273386

Abstract

In this article we give a decomposition for harmonic functions in an infinite network X which is similar to the Laurent decomposition of harmonic functions defined on an annulus in ℝn, n ≥ 2. Also we give a decomposition for biharmonic functions on bihyperbolic infinite networks.

Citation

Download Citation

Madhu VENKATARAMAN. "Laurent decomposition for harmonic and biharmonic functions in an infinite network." Hokkaido Math. J. 42 (3) 345 - 356, February 2013. https://doi.org/10.14492/hokmj/1384273386

Information

Published: February 2013
First available in Project Euclid: 12 November 2013

zbMATH: 1278.31008
MathSciNet: MR3137389
Digital Object Identifier: 10.14492/hokmj/1384273386

Subjects:
Primary: 31A30, 31C20

Rights: Copyright © 2013 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.42 • No. 3 • February 2013
Back to Top